# SDR MASA200700021

- Difficulty date: January 7, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 26,005 hours, 22,789 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7134 IAD.  PILOT REPORTED A FUEL ODOR IN COCKPIT, ODOR SEEMED GET STRONGER AS THE PACK TEMPERATURE WAS INCREASED.  MX REPLACED FUEL LINE TO APU, REPLACED COALESCER BAGS, RAN PACKS, FUEL ODOR CLEAR.
